# SDR CA971024006

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82970010443
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 17,599 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LINE FOUND CRACKED AT THE BANJO FITTING END. LINE LOCATED IN L/H NACELLE OUTBOARD.
